[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: I have a rash

Stephanie writes:

> "I have been getting a rash in the area of 
> my infusion site. I think from the tape.  I didn't have this happen while 
> pumping with saline. Do you think it is from the tape?  My CDE said that we 
> just need to keep an eye on it."  ------
> My experience says it well could be the tape.  If you're getting a rash, I 
> wouldn't wait to do some testing.  I wound up with severe itch/burn 
> reactions so severe that I had to stop the pump for 3 weeks to heal and 
> test products.  Suggest putting a small piece of each tape you have, make a 
> map, and see what you respond to.  MM counselors said IV Prep often causes 
> reactions.  I also reacted to the prep they sent and now use Bard -  AND I 
> react to the humalog (though I never did on MDI) so I'm mixing it with 
> Velosulin which works very well.  Talk to the clinical people available for 
> whatever pump you're using.  They have experience with this (at least MM 
> did) and have a number of products they can send you to see what works for 
> you.  

Hang in there.  It takes some work but you can solve this.  This too is a 
> resource for advise from others who have walked you "path."  Good luck.  
> Jill T Peaks Island Maine
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml